RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 137–149 (Mi fpm1195)  

This article is cited in 4 scientific papers (total in 4 papers)

On the lower weakly solvable $l$-radical of lattice ordered Lie algebras

J. V. Kochetova

Moscow State Pedagogical University

Abstract: The concept of the lower weakly solvable radical of Lie algebras is important in the study of Lie algebras. The purpose of this paper is to investigate the generalization of this concept to lattice ordered Lie algebras over partially ordered fields. Some results concerning properties of the lower weakly solvable $l$-radical of lattice ordered Lie algebras are obtained. Necessary and sufficient conditions for the $l$-prime radical of a Lie $l$-algebra to be equal to the lower weakly solvable $l$-radical of the Lie $l$-algebra are presented.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 661–669

Bibliographic databases:

UDC: 512.554.3

Citation: J. V. Kochetova, “On the lower weakly solvable $l$-radical of lattice ordered Lie algebras”, Fundam. Prikl. Mat., 14:8 (2008), 137–149; J. Math. Sci., 166:5 (2010), 661–669

Citation in format AMSBIB
\Bibitem{Koc08}
\by J.~V.~Kochetova
\paper On the lower weakly solvable $l$-radical of lattice ordered Lie algebras
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 137--149
\mathnet{http://mi.mathnet.ru/fpm1195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744939}
\elib{http://elibrary.ru/item.asp?id=12868946}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 661--669
\crossref{https://doi.org/10.1007/s10958-010-9881-5}
\elib{http://elibrary.ru/item.asp?id=15331985}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952268719}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1195
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Bibaeva, E. E. Shirshova, “On linear $\mathcal K$-ordered rings”, J. Math. Sci., 191:5 (2013), 605–612  mathnet  crossref
    2. J. V. Kochetova, E. E. Shirshova, “Prime radicals of lattice $\mathcal K$-ordered algebras”, J. Math. Sci., 201:4 (2014), 465–518  mathnet  crossref  mathscinet
    3. E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, J. Math. Sci., 233:5 (2018), 755–765  mathnet  crossref
    4. E. E. Shirshova, “O chastichno uporyadochennykh algebrakh nad polyami”, Fundament. i prikl. matem., 21:4 (2016), 249–263  mathnet  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:156
    Full text:56
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020